Tohoku Mathematical Journal

Finite groups of polynomial automorphisms in ${\bf C}^{n}$

Mikio Furushima

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 35, Number 3 (1983), 415-424.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229000

Digital Object Identifier
doi:10.2748/tmj/1178229000

Mathematical Reviews number (MathSciNet)
MR0711357

Zentralblatt MATH identifier
0567.32010

Subjects
Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]
Secondary: 14E07: Birational automorphisms, Cremona group and generalizations

Citation

Furushima, Mikio. Finite groups of polynomial automorphisms in ${\bf C}^{n}$. Tohoku Math. J. (2) 35 (1983), no. 3, 415--424. doi:10.2748/tmj/1178229000. https://projecteuclid.org/euclid.tmj/1178229000


Export citation

References

  • [1] L. BRENTON AND J. MORROW, Compactifications of Cn, Trans. Amer. Math. Soc., 246 (1978), 139-153.
  • [2] H. CARTAN, Quotient d'un espace analytique par un groupe d'automorphismes, Algebrai Geometry and Topology, A symposium in honor of S. Lefschetz, Princeton Univ. Press (1957), 90-102.
  • [3] M. FURUSHIMA, Finite groups of polynomial automorphisms in the complex affine plan (I), Mem. Fac. Sci. Kyushu Univ., 36 (1982), 85-105.
  • [4] M. H. GIZATULLIN AND V. I. DANiLOV, Automorphisms of affine surfaces I, Math. USSR. Izv., 9 (1975), 493-534.
  • [5] H. GRAUERT AND R. REMMERT, Bilder und Urbilder analytischer Garben, Ann. Math., 6 (1958), 393-443.
  • [6] H. GRAUERT AND R. REMMERT, Komplexe Raume, Math. Ann., 136 (1958), 245-318
  • [7] P. GRIFFITHS AND J. HARRIS, Principles of Algebraic Geometry, John Willey & Sons, 1978
  • [8] H. HIRONAKA, Bimeromorphic smoothing of a complex analytic space, Math. Inst Warwick Univ., England (1971).
  • [9] H. HOPF, Schlichte Abbildungen und lokale Modifikationen komplexer Mannigfaltigkeiten, Comm. Math. Helv., 29 (1955), 132-156.
  • [10] T. KAMBAYASHI, Automorphism group of a polynomial ring and algbraic group action o an affine space, J. of Algebra, 60 (1979), 439-451.
  • [11] H. B. LAUFER, Normal two-dimensional singularities, Ann. Math. Studies, 59 (1973)
  • [12] M. MIYANISHI, Lectures on curves on rational and unirational surface, Tata Inst. Funda mental Research, Bombay, Springer-Verlag, Berlin-Heidelberg-New York, 1978.
  • [13] J. MORROW, Minimal normal compactification of C2, Proceedings of the Conference o Complex Analysis, Rice Univ. Studies 59 (1973), 97-112.
  • [14] D. MUMFORD, Algebraic Geometry I: Complex Protective varieties, Grundlehren Math Wissenschaften 221, Springer-Verlag, Berlin-Heidelberg-New York, 1976.
  • [15] R. REMMERT AND K. STEIN, Eigentliche holomorphe Abbildungen, Math. Z., 73 (1960), 159-189.
  • [16] K. STEIN, Analytische Zerlegungen komplexer Raume, Math. Ann., 132 (1956), 63-93